# SDR JJBA20240819014

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 41,256 hours, 28,333 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

LOUD GRINDING SOUND AT 1000 FEET. SOUNDED LIKE STRUCTURAL FAILURE, WENT AWAY AFTER 5 SECONDS. ALL SYSTEMS CHECKED AND FLIGHT CONTROLS FELT NORMAL, THEN AT 27000 FEET IT HAPPENED AGAIN. FLOOR VIBRATED AND CONTROLS. WENT AWAY AFTER 5 SECONDS. PERFORMED GVI ON RUDDER, AILERON, AND ELEVATOR TORQUE TUBE, QUADRANT FOR CRACKS, LOOSE SCREWS, BOLTS, AND CABLES. ACTUATED RUDDER,ELEVATOR, AND AILERON SURFACES. NO DEFECTS NOTED. PERFORMED GEAR SWINGS. NO DEFECTS NOTED. INSPECTED CABLES IN AFT MAIN COMPT, NO DEFECTS NOTED.
